# SDR SWAA2021071581798

- Difficulty date: June 9, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON INTERCOSTAL AT AFT CARGO BAY BS794 RBL6 WL153. ; / [01] UPDATED MEASUREMENT TABLE; [02] EVALUATED CORROSION ON INTERCOSTAL; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0 PART WILL BE REMOVED AND REPLACED FROM BS 787 TO BS 807 ON FAULT # TTG8Q005DWQY; [03] VERIFIED OUT-OF-LIMITS STATEMENT AND WORK TO BE ACCOMPLISHED ON FAULT# TTG8Q005DWQY
